It is currently Sat Aug 19, 2017 2:03 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Angry and Itchy!
PostPosted: Mon Sep 30, 2013 6:53 pm 
Offline
New Poster
New Poster

Joined: Mon Sep 30, 2013 6:37 pm
Posts: 3
I Started the Suboxone 8mg/2mg films and when I woke up the next morning my face was swollen, I was itchy, hands were swollen. As the day progressed I felt as though I was on what I call a "hair trigger," everything would set me off. I took Benadryl for the itching/swelling. Has anyone had these problems before with this medication? I just don't feel quite right, but with any new medication there is always an adjustment period. I am hoping this is just an adjustment phase, so to speak.


Top
 Profile  
 
 Post subject: Re: Angry and Itchy!
PostPosted: Mon Sep 30, 2013 6:59 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
How many mgs have you taken total today? What was your habit like before inducing to subs? It's probably one of two things; too much bupe for your system, or you're having a bad reaction to the naloxone. It will get better once you get adjusted on the right dose or the right form of medication.


Top
 Profile  
 
 Post subject: Re: Angry and Itchy!
PostPosted: Mon Sep 30, 2013 7:14 pm 
Offline
New Poster
New Poster

Joined: Mon Sep 30, 2013 6:37 pm
Posts: 3
I had a Hydrocodone habit, and it would vary on the day from 7.5mg or 10's and I would take 8-10 a day including Xanax. Currently prescribed the films 2x per day. I go back to the Dr. tomorrow, so I hoping for another option, I did call and tell them about the issues I was having. I was just curious if other people had experienced this also.


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Angry and Itchy!
PostPosted: Mon Sep 30, 2013 7:29 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Eh, I think it's probably your dose being too high. Suboxone is strong, especially coming from a hydro habit. Did you just stop the xanax too, or do you still take that along with the sub?

That's good that you're seeing the doc again tomorrow, hopefully they guide you in the right direction.


Top
 Profile  
 
 Post subject: Re: Angry and Itchy!
PostPosted: Mon Sep 30, 2013 7:41 pm 
Offline
New Poster
New Poster

Joined: Mon Sep 30, 2013 6:37 pm
Posts: 3
Thanks for your quick responses! I stopped taking the Xanax also. I am trying to clean up everything :) I am allergic to just about everything...I may possibly be allergic to the naloxone. It wouldn't surprise me. That's why I was putting out here to see if anyone else had experienced this issue.


Top
 Profile  
 
 Post subject: Re: Angry and Itchy!
PostPosted: Mon Sep 30, 2013 7:46 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
^ It's definitely possible! Especially if you're naturally allergic to a lot of things.

Quitting xanax can be really hard too, ya know. It wouldn't cause hives, but could definitely make you angry, on edge, etc.. Hopefully you tapered to a low dose. Good luck with everything, it's great you're seeing the doc again, hopefully s/he'll have better insight.


Top
 Profile  
 
 Post subject: Re: Angry and Itchy!
PostPosted: Tue Oct 01, 2013 2:31 pm 
Offline
Super Poster
Super Poster

Joined: Tue Aug 20, 2013 11:17 pm
Posts: 157
Like the others have said its likely you overdosed and thats why you don't feel right. I have a problem with naloxone and take plain buprenorphine and my side effects went away but I never had any swelling or itching. My side effects were persistent painful headaches and also daily stomach pains, its hard to explain but it felt like I had pulled a muscle internally in my stomach it was a weird dull ache most of the time with the occasional sharp pain. I also felt general malaise and some depression which I can't say were from the naloxone but they did go away with starting subutex so it seems kinda obvious that thats what it probably was. Like others have said bupe is very potent and for a 100mg give or take hyrdocodone habit I would probably start with a max of 4mgs (maybe 2mgs if it was me but thats up to you) and see how that works.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 5 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group